Health Centers
 loading...
if not loaded., try Site map to view all
 
 
 
 
bookmark | print this page | mail to friend | site map | help

Health tips for children

FONT SIZE

T T T

Children and Drug Reactions

 

It is possible for your child to have a reaction to any medication that he takes, including over the counter medicines.
To help prevent drug reactions, you should not medicate your child unnecessarily (especially overusing antibiotics for viral illnesses).
Adverse reactions or side effects to taking medications can include allergic reactions, with hives, wheezing, and or difficulty swallowing (activate your emergency services immediately), or your child may have a non-allergic reaction, including vomiting, irritability, lethargy, or diarrhea.
Consult your doctor if you think that your child is having a drug reaction.

 


 
Your feedback?




 
Other navigational links under Health tips for children
 
 

Rate this page?
Good Average Poor



Rating accepted

Thanks for your note! Suggestion if any, will be taken up by the editor squad on a prority. We appreciate your gesture.
Hecapedia squad
Improve hecapedia - Join the squad


 
 
Nothing on this web site, in any way to be viewed as medical advice. All contents should be viewed as general information only.
All health care decisions should only be made with consultation from your physician.

About us | Link to us | Contact us | Associates | Media Center | Business services | Feedback | Report Bugs | Sitemap | Help
privacy policy | disclaimer | terms and conditions | accessibility | anti-spam policy
© 2006 hecapedia